Hello, guest
|
Name: Erica
[ Original Post ]
My 4 yr old has been on the lowest dose of adderall for over 6 months and in the beginning it seemed to do the trick in getting him to focus and not bounce off the walls (literally) but lately his preschool teacher has said he has become aggressive towards other kids. He has 2 brothers (twins) that are 2.5 yrs old and I have noticed that at home when they do something to upset him he loses it and anger takes him over, even saying to him BEFORE he hits "dont hit him, step away" he does it while screaming and crying. I dont know how to handle this. The Adderall doesnt seem to be lasting as long as it did and we were reluctant to put him on it due to the side effects but thought the benefits out weighed the side effects. Well the second concern is he isnt eating and I know this is a common side effect of these meds but is there ANYTHING i could do to get him to eat? Should I consider changing his medication? He does see a Psychologist for his ADHD but it's in the beginning stages. he starts Kindergarten in Sept this yr and I'm SO worried about this interfering with his education, the ADHD, emotional outburst etc. GAHHHHH.
Your Name


captcha

Your Reply here


 
Name: ricababy | Date: May 14th, 2013 4:24 PM
BTW he is on 5mg, i know i said lowest dose but wanted to clarify. Thanks 

Name: Nancy | Date: May 18th, 2013 4:54 PM
Many children with ADHD have vitamin and mineral deficiencies. I reccommend a ca/ mag supplement that has helped many of my clients with hyperactivity issues. You can check out my website at Overcomeaddnaturally.com for more informAtion. 

Name: Laurel | Date: May 22nd, 2013 12:51 AM
Our son has been on medicine from a very young age (3 yrs old.) He is now 10 and we have been on a variety of medications over the years. It is great when they work, however, many times the meds work for a while and then they stop. Our psychiatrist has told us that children's bodies are constantly changing so a med that worked last year may not work this year. The same with side effects. You may have been fine 6 months ago but as your child grows, so does do the med effects. It took me about 4 psychiatrists before I found one that I like and have stuck with so don't give up if you think you need to keep looking for a physician that listens and addresses your child's needs. About the appetite, the only suggestion I would have is what we have done.... let him eat anything he wants in the evening when the medication wears off! Our son becomes a food vacuum before he goes to bed and, yes, we allow him to take snacks to bed. Call us bad parents but when we deal with the challenging child, we do what we have to. 

Name: Lin | Date: May 25th, 2013 11:16 PM
Hi My name is Linda and I had a child on that stuff too he was losing weight and getting very mean yes get him off of the medication and find a institution that works with small child 

Name: Janna | Date: Jun 17th, 2013 12:42 AM
My daughter had the same problem. I found Express Focus and after a couple weeks could really tell a difference! It also comes with a money back guarantee. It may help him even get off the adderall. Here's a link to the site:
http://97fdd7pgugnr6xm
yg9yzj3hxbs.hop.clickbank.net
/
 

Copyright 2017© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us